# SDR CA010226005

- Difficulty date: February 3, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THE SMOKE TOILET CAUTION MESSAGE AT 9000 FEET. SMOKE WAS VISIBLE WHEN BLEED WAS TRANSFERRED IN CABIN AND COCKPIT WHEN BLEEDS WERE TRANSFERRED TO APU. AIRCRAFT DID AN EMERGENCY LANDING.THE MAINTENANCE FOUND OIL COMING FROM COMPRESSOR DRAIN OF THE APU. APU WAS DEFERRED TO BE REPLACED LATER.
